# SDR ASOA2014041110314

- Difficulty date: March 23, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 33,508 hours, 30,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 554-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK CORRODED BS 554 - 559+112.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-01-11-020-002 AND AMM 53-01-11-400-802.
